# SDR DALA2014081804648

- Difficulty date: August 17, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 68,405 hours, 30,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN OF FWD CARGO BAY FRAME 34+2 BETWEEN S42 - 43R.   FOUND WITHIN LIMITS IAW SRM 53-21-11, PARAGRAPH 4-E, FIG 115, DIAGRAM 105, SHEET 2.
